MAUDE Adverse Event Report: MALLINCKRODT MEDICAL MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86550
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had a sticky material, shorter in length, and was easily kinked.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: three samples were taken from lot number, product part number and the overall length of each unit was measured.This confirms that each unit was found to be within the blueprint specification.Visual examination of the units inspected confirms that there are not sticky to touch with a slightly frosted finish.The reported defect could not be detected on the samples inspected.All of our reinforced products undergo a first piece inspection carried out by the machine setter and cross checked by the quality controller during this inspection the material part number and lot number is checked and recorded on the batch record.Post second extrusion each unit is 100% inspected it is at these stages of the process that any defect is identified and removed from the lot.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key7886439
Report Number8020889-2018-00088
Device Sequence Number16626274
Product Code BTR
UDI-Device Identifier10884522043359
UDI-Public10884522043359
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86550
Device Catalogue Number86550
Device Lot Number73F1800548
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1